# SDR USAA2013011000030

- Difficulty date: December 11, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 41,003 hours, 14,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472284008
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM ASSEMBLY AT FR65+18 INCHES, -Y465.  REPLACED FLOORBEAM ASSEMBLY AT FR65+18 INCHES, -Y465 IAW A321 SRM 51-72-11 & AIRBUS DRAWING # D53472816.
